# SDR A6WA200540234

- Difficulty date: July 13, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 8,911 hours, 7,450 cycles
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: A/C Pack
- Condition: Leaking
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE WHILE AT GATE WITH ENGINES OFF, APU AND BOTH PACKS RUNNING.  INSPECTED AFT EQUIPMENT BAY AND FOUND AIR LEAK RT PACK WATER SEPARATOR PIPE.  NO EVIDENCE OF SMOKE WITH APU AND BOTH PACK ON. (K)
